Doctor insights on:
Swollen Ankles With Rash
Many possibilities: The severe itching can be caused by the swollen anles and rash. The question is why the rash? From scratching?/ allergic reaction? Bite? Poison ivy? There are some disease processes that can cause both too, so, instead of guessing here, a visit to a doctor sounds like a great idea. ...Read moreSee 2 more doctor answers
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
My 87 year old husband has developed swollen ankles and a rash on his legs. What are some things that it could be?
See Doctor: You need to have this examined.Get a more detailed answer ›
I'm 34 weeks pregnant & have very swollen ankles. There is also a rash on each ankle, some chest pain, and mild nausea/vomiting. Should i be concerned?
Painful bumps on both shins. Now one swollen ankle. Had a strange rash a few weeks ago. Dr. Is at a loss. Had a blood panel done. Not abnormal. Help!
Sensitive, bruise like markings on legs. Almost like rashes. Doesn't itch. Hurts when touched. Now has swollen ankles. What can it be?! Please help!!!
ER visit: What you are describing is worth a visit to the ER to be examined. Stay calm and go to the ER. ...Read more
What could having a thick red rash from the neck down with swollen ankles and foot discs be a symptom of?
See below: These symptoms can only be adequately addressed by your doctor in real-time (face-to-face). Only after a thorogh evaluation, possibly including labs and other studies, can he/she determine what's wrong and what to do about it. ...Read more
Doctor visit : Swollen ankles could be due to a multitude of causes ranging from simple pooling of fluid in legs ( dependent edema) to varicose veins to medication side effects to inadequate pumping of the heart. Simple measures you can take are obtaining compression stockings, staying active and avoiding excessive salt however for this problem i would recommend a check up with your primary care doc. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Swollen ankles and feet with red rash
- Swollen ankle with rash
- Swollen ankle with red rash
- Ask a doctor a question free online
- Swollen ankles red rash
- Swollen ankles red rash legs
- Swollen foot with itchy rash
- Swollen lower legs with rash
- Talk to a dermatologist online